# SDR USAA2013030800012

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N548UW
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 5,014 hours, 1,735 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4SEAT/IFE MOD - FOUND BROKEN WIRES ON LAV "H" EMERGENCY LIGHT ASSEMBLY.  RE-TERMINATED WIRES ON LAV "H" EMERGENCY LIGHT ASSEMBLY & OPS CHECKED IAW A321 AMM 33-51-400-001-A.
